I just started taking Chateal Birth Control on Friday, so I've taken 3 so far. I am at high risk because my dad had a heart attack and heart issues at 53. I never get any leg pain unless it's 2 days before my period and goes away. Today I noticed my whole left leg cramping, left toes going numb and ankle feeling warm. Is this normal?
That sounds like about as far from normal as you can get. Type A blood, smoking and obesity are all higher risk groups for the development of blood clots, I believe.
You have to see a doctor ASAP; leg cramps could be electrolytes but toes going numb (neuropathy) is definitely not electrolytes and warmth in your ankle is a little concerning.
This is just a personal opinion but I'm not joking about the importance of seeing a doctor.
- Chateal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chateal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2009 • 1 answer
Posted 25 May 2011 • 2 answers
Posted 17 Jan 2015 • 1 answer
Posted 21 Apr 2016 • 0 answers
Posted 22 May 2016 • 2 answers